American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Heather Johnston and Andrew Ranicki. Homology manifold bordism. Trans. Amer. Math. Soc. 352 (2000) 5093-5137. MR 1778506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jyh-Yang Wu. A generalization of a theorem of Edwards. Proc. Amer. Math. Soc. 127 (1999) 3119-3123. MR 1600090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information
View Article: PDF

[5] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. J. R. Mitchell. Defining the boundary of a homology manifold . Proc. Amer. Math. Soc. 110 (1990) 509-513. MR 1019276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jerzy Dydak and John Walsh. Sheaves with finitely generated isomorphic stalks and homology manifolds . Proc. Amer. Math. Soc. 103 (1988) 655-660. MR 943100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. L. Bryant. General position theorems for generalized manifolds . Proc. Amer. Math. Soc. 98 (1986) 667-670. MR 861772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dušan Repovš and R. C. Lacher. Resolving acyclic images of nonorientable three-manifolds . Proc. Amer. Math. Soc. 90 (1984) 157-161. MR 722436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Darko Veljan. Axioms for Stiefel-Whitney homology classes of some singular spaces . Trans. Amer. Math. Soc. 277 (1983) 285-305. MR 690053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles D. Bass. Some products of topological spaces which are manifolds . Proc. Amer. Math. Soc. 81 (1981) 641-646. MR 601746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1